# SDR SWIA20240913

- Difficulty date: September 13, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Ozne 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED SUPPORT FITTING ON LOWER FRAME FLANGE AT FS.863 JUST RH OF STGR.27 (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED CORROSION FROM THE AFT MACHINED FITTING (SUPPORT FITTING) AT FS863.00 STGR27 PER CRJ700SRM 51-21-06-001-001-A01 AND FOUND NO ALLOWABLE DAMAGE FOR FITTINGS. REMOVED AND INSTALLED 1EA NEW AFT MACHINED FITTING AT FS863.00 STGR27 PER CRJ700SRM 51-42-21-001-001-A01 AND DWG SH670-37280 REV E. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
